MAUDE Adverse Event Report: MICROVENTION, INC. HYDROFRAME 10 FRAMING COIL VTA; VASCULAR EMBOLIZATION DEVICE

MICROVENTION, INC. HYDROFRAME 10 FRAMING COIL VTA; VASCULAR EMBOLIZATION DEVICE
Model Number 100931HFRM-V-A2
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/21/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A search for non-conformances associated with the reported part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device has not been returned to the manufacturer for evaluation.The instructions for use (ifu) identifies premature coil detachment as a potential complication associated with use of the device.
 
Event or Problem Description
It was reported that during coil embolization to treat an intracranial aneurysm, the embolization coil detached during advancement.The coil was removed in its entirety from the patient.There was no reported patient injury, or additional intervention.
 
Additional Manufacturer Narrative
The delivery pusher was returned for evaluation.The implant coil was confirmed to be detached from the pusher and was not returned.There was no evidence of thermal detachment on the pusher's heater coil.The monofilament exhibited a stretched tail shape at the tip, indicating that tensile forces were applied to the pusher, which caused the implant to detach; however, the exact source of the forces could not be determined.

Brand Name
HYDROFRAME 10 FRAMING COIL VTA
Common Device Name
VASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
MDR Report Key10878336
Report Number2032493-2020-00340
Device Sequence Number11710696
Product Code KRD
UDI-Device Identifier00816777023605
UDI-Public(01)00816777023605(11)191022(17)240930(10)1910225PF
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K100454
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date09/30/2024
Device Model Number100931HFRM-V-A2
Device Catalogue Number100931HFRM-V
Device Lot Number1910225PF
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/23/2020
Initial Date Received by Manufacturer 10/21/2020
Supplement Date Received by Manufacturer11/23/2020
Initial Report FDA Received Date11/20/2020
Supplement Report FDA Received Date12/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1